# SDR SIMA20160624001

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,002 hours, 35,136 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23093700503
- Part serial: 237
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

HYD SYS 1 QTY SHOWS HALF SCALE AND CREEPING LOWER.  STILL IN GREEN RANGE INFLIGHT.  VERY LITTLE HYDRAULIC DEMAND.  DURING TROUBLESHOOTING FOUND LT MLG ACTUATOR LEAKING.  R & R LT MLG ACTUATOR IAW AMM 323308.  OPS CHECK GOOD.
